Follow
Francois Perron
Francois Perron
Professor in probability and statistics, Université de Montréal
Verified email at dms.umontreal.ca
Title
Cited by
Cited by
Year
Optimal Hoeffding bounds for discrete reversible Markov chains
CA León, F Perron
The Annals of Applied Probability 14 (2), 958-970, 2004
732004
Adaptive rejection Metropolis sampling using Lagrange interpolation polynomials of degree 2
R Meyer, B Cai, F Perron
Computational Statistics & Data Analysis 52 (7), 3408-3423, 2008
572008
Metropolis–Hastings algorithms with adaptive proposals
B Cai, R Meyer, F Perron
Statistics and Computing 18 (4), 421-433, 2008
542008
Non‐parametric Bayesian inference on bivariate extremes
S Guillotte, F Perron, J Segers
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 2011
522011
Improving on the MLE of a bounded normal mean
É Marchand, F Perron
Annals of Statistics, 1078-1093, 2001
512001
Minimax estimators of a covariance matrix
F Perron
Journal of multivariate analysis 43 (1), 16-28, 1992
511992
Estimation of variance based on a ranked set sample
F Perron, BK Sinha
Journal of statistical planning and inference 120 (1-2), 21-28, 2004
422004
Bayesian nonparametric modeling using mixtures of triangular distributions
F Perron, K Mengersen
Biometrics 57 (2), 518-528, 2001
392001
On the best equivariant estimator of mean of a multivariate normal population
F Perron, NC Giri
Journal of multivariate analysis 32 (1), 1-16, 1990
351990
Improving on the independent Metropolis-Hastings algorithm
YF Atchadé, F Perron
Statistica Sinica, 3-18, 2005
342005
On the minimax estimator of a bounded normal mean
É Marchand, F Perron
Statistics & probability letters 58 (4), 327-333, 2002
292002
On the geometric ergodicity of Metropolis-Hastings algorithms
YF Atchadé, F Perron
Statistics 41 (1), 77-84, 2007
242007
Random selection in ranked set sampling and its applications
D Li, BK Sinha, F Perron
Journal of Statistical Planning and Inference 76 (1-2), 185-201, 1999
241999
Extremal properties of sums of Bernoulli random variables
CA León, F Perron
Statistics & probability letters 62 (4), 345-354, 2003
222003
Improving on the mle of a bounded location parameter for spherical distributions
É Marchand, F Perron
Journal of Multivariate Analysis 92 (2), 227-238, 2005
212005
Equivariant estimators of the covariance matrix
F Perron
The Canadian Journal of Statistics/La Revue Canadienne de Statistique, 179-182, 1990
211990
Equivariant estimators of the covariance matrix
F Perron
The Canadian Journal of Statistics/La Revue Canadienne de Statistique, 179-182, 1990
211990
On sums of products of Bernoulli variables and random permutations
A Joffe, É Marchand, F Perron, P Popadiuk
Journal of Theoretical Probability 17 (1), 285-292, 2004
182004
A Bayesian estimator for the dependence function of a bivariate extreme‐value distribution
S Guillotte, F Perron
Canadian Journal of Statistics 36 (3), 383-396, 2008
152008
Beyond accept-reject sampling
F Perron
Biometrika 86 (4), 803-813, 1999
151999
The system can't perform the operation now. Try again later.
Articles 1–20